# SDR 99ZZZM813

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - FLT 3003 - EMERGENCY FLOOR PROXIMITY LIGHTS FAIL INTERMITTENTLY.  FERRIED AIRCRAFT TO LAX AND EMERGENCY POWER SUPPLIES WERE REPLACED AT LOCATIONS 21LN, 20LN, 22LN, 23LN AND 24LN.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
